# SDR MWEA95127

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101419
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF CARGO DOORS, THE FWD CARGO DOOR PAN WAS FOUND TO BE CRACKED IN RADIUS APPROX 1.25 INCH IN LENGTH.  REPAIRED DOOR PAN IAW SRM 52-03, FIG 8.  REINSTALLED DOOR.  PERFORMED LEAK AND OPS CHECK.  RETURNED A/C TO SERVICE.
